Announcement

Collapse

Happy Thanksgiving - Stock Markets Are Closed

Happy Thanksgiving!

The stock markets in the United States will be closed on December 25th, 2021, in observance of the Thanksgiving Holiday.
See more
See less

Blue pill anyone care to share your experiences either the giving or receiving end?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Blue pill anyone care to share your experiences either the giving or receiving end?

    I know this is a family show so I'll keep things PG. I've been experimenting with my lady friends and it is dangerous stuff. I have trouble breathing when taking it which causes me severe nasal congestion, rapid heart rate, dry mouth, and not to mention the known intended effects of hours long hardening which is very bizzare. Needless to say I no long use it which requires a prescription and is very expensive. Anyone care to share their experiences? Some of my friends recommend the OTC stuff which I consider even more dangerous but to each their own, I guess.

    #2
    I've never tried the blue pills but I have heard stories of people taking weird things that can be found at gas stations. Those pills are probably mixed in someone's bathtub and packaged. A lot of times, they have steroids and other things that get your heart rate up and get the blood flowing. That stuff is definitely dangerous and I would avoid it like the plague. I wonder if people turn to that garbage because they're ashamed or embarrassed to go to a real doctor and get an rx that actually works and has been through clinical trials.

    Aren't there other pharma grade Rx for this sort of thing? I would try something else, or I wonder if you can half the pill or get a lower dosage?

    Comment


      #3
      Originally posted by QuarterMillionMan View Post
      I know this is a family show so I'll keep things PG. I've been experimenting with my lady friends and it is dangerous stuff. I have trouble breathing when taking it which causes me severe nasal congestion, rapid heart rate, dry mouth, and not to mention the known intended effects of hours long hardening which is very bizzare. Needless to say I no long use it which requires a prescription and is very expensive. Anyone care to share their experiences? Some of my friends recommend the OTC stuff which I consider even more dangerous but to each their own, I guess.
      I recommend exercise, consistently accomplishing your goals, eating right, and getting enough sleep.

      james.c.hendrickson@gmail.com
      202.468.6043

      Comment


        #4
        It must be nice to be a young man like yourself James. Myself an old 55 year old geezer noticed a marked decrease in virility with all those recommendations that you mentioned. My lady friends are half my age in their 20's but I can still perform without the blue pill just not the same as in my younger years. The blue pill gives me an edge but it comes with a lot of side effects that to me is not worth the trade off.

        Comment


          #5
          Also, you may want to ask this question over at early-retirement.org if you want a real discussion about this topic.

          Massive community, a lot more people your age. There isnt enough users here.

          Comment


            #6
            Heavy breathing and rapid heart rate go with the territory, so, are you sure those are side effects caused by the medication? At any rate you should be talking to your doctor, not strangers on the internet...

            There are different makers of "blue pills" - and they're not all blue. Maybe talk to your doc about trying a different one if that particular one is causing issues or unwanted side-effects.

            Comment


              #7
              It is my understanding that priapism can be a really dangerous situation. Sickle cell and drugs are the leading causes is my understanding.

              Assuming the pill your taking is prescribed by a doctor, I'd suggest discussing this with them far before seeking opinions on an internet forum. DisneySteve, being a doctor might have some valuable insight though.

              I would suggest staying far away from anything you see for sale in a gas station.

              As james.hendrickson suggested, diet and exercise are #1.

              At 39, high blood pressure and some extra weight, I don't have any issues. However I've noticed over the past few years that things are alot more "active" when I've been working out, especially legs and when I am consistently running / jogging.

              Also, if you smoke, quit that now!

              Comment


                #8
                I've hesitated to respond to this, but I'm going to second what ua_guy said. This is a conversation you need to have with your doctor. There are other prescription options. Also, if you haven't already, you need a workup to rule out other things that may be causing issues. ED is often a harbinger of heart disease so you may need a stress test, for example. Have your sugar checked and your thyroid and your hormone levels. Just finding a pill that works isn't the whole story.
                Steve

                * Despite the high cost of living, it remains very popular.
                * Why should I pay for my daughter's education when she already knows everything?
                * There are no shortcuts to anywhere worth going.

                Comment

                Working...
                X